# SDR HEEA079712

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,096 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800084
- Part serial: 8652403
- Condition: Reads Low
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OIL INDICATOR READING 5 PERCENT LOW. SCRAPPED ENGINE OIL TRANSMITTER.
